Autoimmune Disorders Expert Forum
Just curious
About This Forum:

Welcome to the Autoimmune Disorders forum. Questions in this forum are being answered by Dr. Garth Nicolson. This forum is for questions and discussions relating to Autoimmune Disorders. Topics include, but are not limited to: Alzheimer’s, Amyotrophic Lateral Sclerosis (ALS), Chronic Fatigue Syndrome, Fibromyalgia, Gulf War Syndrome, Lupus, Lyme Disease, MS, Rheumatoid Arthritis

Please note, Dr. Nicolson is a part-time expert at MedHelp, so this forum will only be open to new questions during pre-arranged dates.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Just curious

Not sure where to start Last sept I woke up with an off type feeling in 2011.. I had foot surgery on sept 30th 2011 They gave me the max on anethesia and my vision has been messed up ever since. I also still have the off feeling like a dizziness but to me not vertigo. Had MRI/MRA all normal all blood test have been normal except B12 was 286 and vit d was 25. They are both up now. I have been tested for Lymes and Lupus. I am just ready to feel good again Dr thinks I have bad anxiety. I also noticed in Febuary that when I squeeze things I shake in my arms and when I lift things I seem to shake no weakness however.. This shakiness drives me crazy my dr tells me not to worry about it so I lsten to him.. Anyway any input would be great.. Like further testing esc...I have not had a LP Neuro seems to see no reason as to why..

So 1 what could be causing this off feeling could it still be related to B12 even tho I get a monthly injection been doing that since April
2 What could this shakiness be when I squeeze things???????????
642304_tn?1242610324
I am not sure what anesthesia drugs that you received and whether these could or could not have produced the adverse effects related to the symptoms that you describe.  Your surgeon and anesthesiologist should have been on top of this, if it is in fact related to the anesthesia that you received.  

Make sure that your symptoms are and were documented, because you might have to go back to the surgical team and the procedures that may have initiated the problem in the first place.
5 Comments
Blank
277836_tn?1359669774
Meant to add the only thing I see with the shakiness is called an Isometric tremor but I have yet to find what causes it. I just want to feel good again..

I take a small dose of BP medicine 2.5 miligrams Lisinopril I also take 50mg of Fluvoxamine and .25mg of clonazapam all once daily...
Blank
277836_tn?1359669774
Okay thanks so I am right you say it is possible this has all come from surgery??????? My Dr seems to not think so he says that stuff is in and out quickly!

And any idea on this shaky stuff when I squeeze things?? Thanks for your time Dr.. Is there anything else I can do to get them on top of this?
Blank
642304_tn?1242610324
I am not sure why your surgeon has come to the conclusion that it is not at all related to your surgery, except possibly that no one wants to take any responsibility.  If the events occurred soon after anesthesia and surgery but never before, then it is something to consider.
Blank
277836_tn?1359669774
Thanks Dr Nicolson all I have done is worry over my health since sept 2011 so we are talking over a yr now.... I cant get any answers from anyone at all.. It is sad and I dont know where to turn to..
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank